# SDR UALA2011053102616

- Difficulty date: May 28, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 30,647 hours, 13,657 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Director
- Part number: Z010H000520A
- Part serial: 4550
- Condition: Malfunctioned
- Location: Nr 2 Cids
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVAC HORN CONTINUOUSLY SOUNDS.   CONFIRMED THAT CIDS DIRECTOR 2 WAS CAUSING THE FAULT.   DEACTIVATED BY REMOVING AND TERMINATING THE GROUND WIRE TO THE HORN FOR FERRY FLIGHT TO IAD FOR REPAIRS.  ON TERMINATION OF FERRY FLIGHT RECONNECTED THE GROUND WIRE FOR THE HORN.   REPLACED AND TESTED CIDS NR 2 PER MM.  TESTED EVAC SYS PER MM, TESTS AND INDICATIONS ALL NORMAL.
